# SDR CA020206005

- Difficulty date: February 5, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cvac 580
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 356080765
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN)  NR 2 ENG ZONE 1 FIRE WARNING ILLUMINATED. ENGINE SECURED IAW ENG FIRE CHECK LIST. ONE FIRE BOTTLE DISCHARGED.  AIRCRAFT DIVERTED TO MAINTENANCE BASE.
